MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PAGEWRITER TC70 CARDIOGRAPH

PHILIPS MEDICAL SYSTEMS PAGEWRITER TC70 CARDIOGRAPH
Model Number 860315
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection found the bottom frame of the cart is broken.A cart was provided from biomed to hold the ekg unit until a new cart could be obtained.The customer was provided part ids to order a new cart.Based on the information available and the testing conducted, the cause of the reported problem was physical damage to the fame of the cart.The reported problem was confirmed.The customer was provided a part id for a replacement cart to resolve the issue.
 
Event or Problem Description
Philips received a complaint on the pagewriter tc70 cardiograph indicating that the wheel broke off the ekg cart while moving it.The device was in use on patient at time of event, there was no adverse event reported.

Brand Name
PAGEWRITER TC70 CARDIOGRAPH
Common Device Name
PAGEWRITER TC70 CARDIOGRAPH
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key21080459
Report Number1218950-2025-000009
Device Sequence Number6832273
Product Code DPS
UDI-Device Identifier00884838026582
UDI-Public(01)00884838026582
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K113144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number860315
Device Catalogue Number860315
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2024
Initial Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown